No Cover Image

Journal article 479 views 140 downloads

A quantile function approach to the distribution of financial returns following TGARCH models

Yuzhi Cai Orcid Logo, Guodong Li

Statistical Modelling, Start page: 1471082X1987637

Swansea University Author: Yuzhi Cai Orcid Logo

Published in: Statistical Modelling
ISSN: 1471-082X 1477-0342
Published: SAGE Publications 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa51457
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2019-08-16T21:30:30Z
last_indexed 2020-06-26T19:02:53Z
id cronfa51457
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-06-26T16:23:11.1112175</datestamp><bib-version>v2</bib-version><id>51457</id><entry>2019-08-16</entry><title>A quantile function approach to the distribution of financial returns following TGARCH models</title><swanseaauthors><author><sid>eff7b8626ab4cc6428eef52516fda7d6</sid><ORCID>0000-0003-3509-9787</ORCID><firstname>Yuzhi</firstname><surname>Cai</surname><name>Yuzhi Cai</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2019-08-16</date><deptcode>BAF</deptcode><abstract/><type>Journal Article</type><journal>Statistical Modelling</journal><paginationStart>1471082X1987637</paginationStart><publisher>SAGE Publications</publisher><issnPrint>1471-082X</issnPrint><issnElectronic>1477-0342</issnElectronic><keywords>density forecasting, financial returns, quantile function, threshold GARCH, MCMC</keywords><publishedDay>16</publishedDay><publishedMonth>10</publishedMonth><publishedYear>2019</publishedYear><publishedDate>2019-10-16</publishedDate><doi>10.1177/1471082x19876371</doi><url/><notes/><college>COLLEGE NANME</college><department>Accounting and Finance</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>BAF</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2020-06-26T16:23:11.1112175</lastEdited><Created>2019-08-16T17:01:21.8696726</Created><authors><author><firstname>Yuzhi</firstname><surname>Cai</surname><orcid>0000-0003-3509-9787</orcid><order>1</order></author><author><firstname>Guodong</firstname><surname>Li</surname><order>2</order></author></authors><documents><document><filename>51457__15035__a8317db96a9145208d9655370a9766db.pdf</filename><originalFilename>AAM.pdf</originalFilename><uploaded>2019-08-16T17:01:55.8870000</uploaded><type>Output</type><contentLength>1124608</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2019-08-16T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs/></rfc1807>
spelling 2020-06-26T16:23:11.1112175 v2 51457 2019-08-16 A quantile function approach to the distribution of financial returns following TGARCH models eff7b8626ab4cc6428eef52516fda7d6 0000-0003-3509-9787 Yuzhi Cai Yuzhi Cai true false 2019-08-16 BAF Journal Article Statistical Modelling 1471082X1987637 SAGE Publications 1471-082X 1477-0342 density forecasting, financial returns, quantile function, threshold GARCH, MCMC 16 10 2019 2019-10-16 10.1177/1471082x19876371 COLLEGE NANME Accounting and Finance COLLEGE CODE BAF Swansea University 2020-06-26T16:23:11.1112175 2019-08-16T17:01:21.8696726 Yuzhi Cai 0000-0003-3509-9787 1 Guodong Li 2 51457__15035__a8317db96a9145208d9655370a9766db.pdf AAM.pdf 2019-08-16T17:01:55.8870000 Output 1124608 application/pdf Accepted Manuscript true 2019-08-16T00:00:00.0000000 true eng
title A quantile function approach to the distribution of financial returns following TGARCH models
spellingShingle A quantile function approach to the distribution of financial returns following TGARCH models
Yuzhi Cai
title_short A quantile function approach to the distribution of financial returns following TGARCH models
title_full A quantile function approach to the distribution of financial returns following TGARCH models
title_fullStr A quantile function approach to the distribution of financial returns following TGARCH models
title_full_unstemmed A quantile function approach to the distribution of financial returns following TGARCH models
title_sort A quantile function approach to the distribution of financial returns following TGARCH models
author_id_str_mv eff7b8626ab4cc6428eef52516fda7d6
author_id_fullname_str_mv eff7b8626ab4cc6428eef52516fda7d6_***_Yuzhi Cai
author Yuzhi Cai
author2 Yuzhi Cai
Guodong Li
format Journal article
container_title Statistical Modelling
container_start_page 1471082X1987637
publishDate 2019
institution Swansea University
issn 1471-082X
1477-0342
doi_str_mv 10.1177/1471082x19876371
publisher SAGE Publications
document_store_str 1
active_str 0
published_date 2019-10-16T03:59:44Z
_version_ 1756146680016666624
score 10.927374